# SDR HALA2018110100559

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS LIGHT CORROSION AROUND 3 RIVETS IN FRAME 78 3" ABV STR 42L. CORROSION LEVEL 2, REPAIRED PER PRI 543570-14 REV 1 / ERA 543570-14 REV 0 AND 1/ ERA 543570-14 REV C.
